About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 857860, 15 pages
http://dx.doi.org/10.1155/2011/857860
Research Article

Properties of Third-Order Nonlinear Functional Differential Equations with Mixed Arguments

Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 14 December 2010; Accepted 20 January 2011

Academic Editor: Josef Diblík

Copyright © 2011 B. Baculíková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S.-L. Shieh, and C.-C. Yeh, “Oscillation criteria for second-order retarded differential equations,” Mathematical and Computer Modelling, vol. 26, no. 4, pp. 1–11, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, S. R. Grace, and D. O'Regan, “On the oscillation of certain functional differential equations via comparison methods,” Journal of Mathematical Analysis and Applications, vol. 286, no. 2, pp. 577–600, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, S. R. Grace, and T. Smith, “Oscillation of certain third order functional differential equations,” Advances in Mathematical Sciences and Applications, vol. 16, no. 1, pp. 69–94, 2006. View at Zentralblatt MATH
  4. B. Baculíková and J. Džurina, “Oscillation of third-order neutral differential equations,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 215–226, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Baculíková, R. P. Agarwal, T. Li, and J. Džurina, “Oscillation of third-order nonlinear functional differential equations with mixed arguments,” to appear in Acta Mathematica Hungarica.
  6. M. Cecchi, Z. Došlá, and M. Marini, “On third order differential equations with property A and B,” Journal of Mathematical Analysis and Applications, vol. 231, no. 2, pp. 509–525, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Džurina, “Asymptotic properties of third order delay differential equations,” Czechoslovak Mathematical Journal, vol. 45(120), no. 3, pp. 443–448, 1995. View at Zentralblatt MATH
  8. J. Džurina, “Comparison theorems for functional-differential equations with advanced argument,” Unione Matematica Italiana. Bollettino, vol. 7, no. 3, pp. 461–470, 1993. View at Zentralblatt MATH
  9. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1994.
  10. S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, The Clarendon Press, New York, NY, USA, 1991.
  12. T. S. Hassan, “Oscillation of third order nonlinear delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1573–1586, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Kusano and M. Naito, “Comparison theorems for functional-differential equations with deviating arguments,” Journal of the Mathematical Society of Japan, vol. 33, no. 3, pp. 509–532, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1987.
  15. N. Parhi and S. Pardi, “On oscillation and asymptotic property of a class of third order differential equations,” Czechoslovak Mathematical Journal, vol. 49(124), no. 1, pp. 21–33, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Ch. G. Philos, “On the existence of nonoscillatory solutions tending to zero at for differential equations with positive delays,” Archiv der Mathematik, vol. 36, no. 2, pp. 168–178, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Tiryaki and M. F. Aktaş, “Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 54–68, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet